JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Iosif Pinelis    
    Editor and Author  
    Email: ipinelis@mtu.edu  
    Telephone: 906-487-2108  
    Fax: 906-487-3133  
    URL: http://www.math.mtu.edu/~ipinelis/  

Department of Mathematical Sciences,
Michigan Technological University,
Houghton, MI 49931

    Research Areas :
  • Inequalities and extremal problems in probability and statistics
  • Other inequalities related to extremal problems
Other : Prefers papers to be sent electronically as LATEX files with a copy in DVI or PDF format.  
    Articles: L'Hospital Type Rules for Oscillation, with Applications   Volume 2, Issue 3
    L'Hospital Type Rules for Monotonicity, with Applications   Volume 3, Issue 1
    L'Hospital Type Rules for Monotonicity: Applications to Probability Inequalities for Sums of Bounded Random Variables   Volume 3, Issue 1
    Monotonicity Properties of the Relative Error of a Padé Approximation for Mills' Ratio   Volume 3, Issue 2
    L'Hospital-Type Rules for Monotonicity, and the Lambert and Saccheri Quadrilaterals in Hyperbolic Geometry   Volume 6, Issue 4
    On L'Hospital-Type Rules for Monotonicity   Volume 7, Issue 2
    "Non-strict" l'Hospital-Type Rules for Monotonicity: Intervals of Constancy   Volume 8, Issue 1

      search [advanced search] copyright 2003 terms and conditions login